# SDR AALA202509300274

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 27,676 hours, 11,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS FOUND THE SEAT MOUNTED ESCAPE PATH LIGHTING BETWEEN ROWS 26 TO 33 NOT LIGHTING UP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1672, OPERATIONAL CHECK GOOD. PER AMM 33-51-06.
